Bankruptcy as an exit mechanism for systems with a variable number of components

Publication Type:
Journal Article
Physica A: Statistical Mechanics and its Applications, 2004, 344 (1-2), pp. 8 - 13
Issue Date:
Filename Description Size
Thumbnail2008004082OK.pdf255.28 kB
Adobe PDF
Full metadata record
Dynamical systems with components whose sizes evolve according to multiplicative stochastic rules have been recently combined with entry and exit processes. We show that the assumptions usually made in modeling exits are at odds with the available evidence. We discuss a recently proposed macroeconomic model with random multiplicative shocks and a mechanism for exit based on bankruptcy, which displays several observed stylized facts for firms' dynamics, like power law distributions for firms' sizes and Laplace distributions for firms' growth rates. © 2004 Elsevier B.V. All rights reserved.
Please use this identifier to cite or link to this item: